| Model Number |
TECT1510ADPL |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Emotional Changes (1831); Foreign Body Reaction (1868); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a right inguinal hernia.It was reported that after implant, the patient experienced adhesions and pain.Post-operative patient treatment included additional surgery and revision surgery.
Additional Manufacturer Narrative
Additional information: (ime, imf, device codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a right inguinal hernia.It was reported that after implant, the patient experienced adhesions, pain, failure of implants, permanent physical & emotional harm, discomfort.Post-operative patient treatment included additional surgery, revision surgery, lysis of adhesions, hernia repair with mesh, medication.
Additional Manufacturer Narrative
Correction: h6 (ime code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional info: a5b, b5, b6, b7, g1, h6 (patient codes, device codes, ime e2402: meshoma), <(>&<)> additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a right inguinal hernia.It was reported that after implant, the patient experienced adhesions, pain, failure of implants, permanent physical <(>&<)> emotional harm, discomfort, meshoma, foreign body cell reaction, <(>&<)> scarring.Post-operative patient treatment included additional surgery, revision surgery, lysis of adhesions, hernia repair with mesh, medication, diagnostic lap, mesh revision, inguinal exploration, neurolysis, transection <(>&<)> segmental resection of ilioinguinal branch of lumbar spinal nerve, <(>&<)> nerve transection.